# SDR COMA0060896

- Difficulty date: November 8, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 4,201 hours, 4,304 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 229A
- Condition: Malfunctioned
- Location: Right
- Part time: 11,249 hours, 11,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 8 DEGREES.  REPLACED THE RT BPSU.
